MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA
Model Number FG0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The physician reported the patient was successfully treated with the encore system on (b)(6) 2023.On (b)(6) 2023, the physician reported an unhealed wound, with a post-operative infection.A course of antibiotics cleared the infection, however a reoccurrence lead to explant of the device.Of note is that the patient is a healthcare worker and a culture confirmed serratia marcescens, a common antibiotic resistent bacteria responsible for hospital-acquired infections.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer Contact
michael kolber
101 church st.
suite 3
los gatos, CA 95030
4083209424
MDR Report Key17214047
Report Number3008792120-2023-00019
Device Sequence Number6185701
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public00862211000206
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberFG0002
Device Lot Number0967
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown